# SDR C2XA00CL092

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4501968D
- Part serial: SPE994289
- Condition: Leaking
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3829 - AFTER TAKEOFF ON INITIAL CLIMB, THE CREW REPORTED A LAVATORY SMOKE ALARM ILLUMINATED ON THE EICAS.  THE BLEEDS AND PACKS WERE SELECTED ON.  THERE WAS A SLIGHT HAZE IN THE CABIN.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU THAT WAS ON MEL IAW 49-10-01 AND 36-00-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
